# SDR FDEA201708252356

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 78,134 hours, 19,047 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MAIN CREW ENTRANCE SLIDE LIGHT WILL NOT TEST.  RELACED THE LAMPS. CHECKED OK IAW MM 25-61-04-5. ACFT OK TO CONTINUE.
